References of "Hui, Chun Yin 50003476"
     in
Bookmark and Share    
See detailAdelic openness without the Mumford-Tate conjecture
Hui, Chun Yin UL; Larsen, Michael

E-print/Working paper (2015)

Detailed reference viewed: 38 (1 UL)
See detailOn rationality of certian type A Galois representations
Hui, Chun Yin UL

E-print/Working paper (2015)

Detailed reference viewed: 42 (0 UL)
See detailInvariant dimensions and maximality of geometric monodromy action
Hui, Chun Yin UL

E-print/Working paper (2015)

Detailed reference viewed: 34 (1 UL)
Full Text
Peer Reviewed
See detaill-independence for compatible systems of (mod l) representations
Hui, Chun Yin UL

in Compositio Mathematica (2015), 151(7), 1215-1241

Detailed reference viewed: 77 (8 UL)
See detailType A images of Galois representations and maximality
Hui, Chun Yin UL; Larsen, Michael

E-print/Working paper (2015)

Detailed reference viewed: 53 (0 UL)
Full Text
Peer Reviewed
See detailThe Waring problem for Lie groups and Chevalley groups
Hui, Chun Yin UL; Larsen, Michael; Shalev, Aner

in Israel Journal of Mathematics (2015), 210(1), 81-100

Detailed reference viewed: 66 (4 UL)
Full Text
Peer Reviewed
See detailMonodromy of Galois representations and equal-rank subalgebra equivalence
Hui, Chun Yin UL

in Mathematical Research Letters (2013), 20(4), 1-24

Detailed reference viewed: 64 (1 UL)
Full Text
Peer Reviewed
See detailDiophantine Equation of Matching Games I
Hui, Chun Yin UL; Pong, Wai Yan

in Integers: Electronic Journal of Combinatorial Number Theory (2012)

Detailed reference viewed: 24 (0 UL)
Full Text
Peer Reviewed
See detailSpecialization of monodromy group and l-independence
Hui, Chun Yin UL

in Comptes Rendus. Mathématique (2012)

Detailed reference viewed: 20 (0 UL)
Full Text
Peer Reviewed
See detailAn extension result of CR functions by a general Schwarz re ection principle
Hui, Chun Yin UL

in Complex Variables & Elliptic Equations (2009), 54

Detailed reference viewed: 19 (0 UL)